Please use this identifier to cite or link to this item:
Title: Magnetic field induced generalized Freedericksz transition in a rigidly anchored simple twisted nematic
Authors: Kini, U.D.
Issue Date: Jul-1987
Publisher: EDP Sciences.
Citation: Journal de Physique, 1987, Vol.48, p1187-1196
Description: Restricted Access.
ISSN: 1155-4304.
Alternative Location:
Copyright: 1987 EDP Sciences
Appears in Collections:Research Papers (SCM)

Files in This Item:
File Description SizeFormat 
1987 J de Physique V48 p1187.pdf
  Restricted Access
Restricted Access651.85 kBAdobe PDFView/Open Request a copy

Items in RRI Digital Repository are protected by copyright, with all rights reserved, unless otherwise indicated.